# SDR C2XA01IA382

- Difficulty date: October 21, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 14521495403
- Part serial: A15023
- Condition: Faulty
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TYS - FLIGHT 9379 - AFTER DEPARTURE, THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE, ALONG WITH A ENGINE 1/2 REV DISAGREE MESSAGE. THE AIRCRAFT RETURNED TO TYS AND LANDED WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR WEIGHT ON WHEELS PROXIMITY SWITCH. THE AIRCRAFT OPERATIONALLY CHECKED GOOD AND WAS APPREOVED FOR RETURN TO SERVICE.
